A splitting theorem for multipeak path algebras
Fundamenta Mathematicae, Tome 138 (1991) no. 2, pp. 113-137
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_138_2_113_137,
author = {Daniel Simson},
title = {A splitting theorem for multipeak path algebras},
journal = {Fundamenta Mathematicae},
pages = {113--137},
year = {1991},
volume = {138},
number = {2},
doi = {10.4064/fm-138-2-113-137},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-138-2-113-137/}
}
Daniel Simson. A splitting theorem for multipeak path algebras. Fundamenta Mathematicae, Tome 138 (1991) no. 2, pp. 113-137. doi: 10.4064/fm-138-2-113-137
Cité par Sources :